# SDR HEEA0014108

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 1113034
- Condition: Failed
- Location: Flt Director
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FD FLAG NOT RETRACTING WHEN POWER IS ON.
